MathSciNet Relay Station
MathSciNet bibliographic data
MR1363177 35P25 (35B45 35L05 45H05 58G16)
Magyar, Akos Estimates for the wave operator on the torus $\Pi^n$. Proc. Amer. Math. Soc. 125 (1997), no. 7, 1969–1976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement